# SDR CALA2014030790554

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,585 hours, 15,080 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

1 FUEL LEAK FROM VICINITY OF LT ENG 2.5 BLEED VLV.
